Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Discrete complemented algebra


Author: Parfeny P. Saworotnow
Journal: Proc. Amer. Math. Soc. 17 (1966), 499-501
MSC: Primary 46.60; Secondary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1966-0194918-5
MathSciNet review: 0194918
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. 57 (1945), 364-386. MR 0013235 (7:126c)
  • [2] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [3] P. P. Saworotnow, On a generalization of the notion of $ {H^{\ast}}$-algebra, Proc. Amer. Math. Soc. 8 (1957), 49-55. MR 0085480 (19:47a)
  • [4] -, On the imbedding of a right complemented algebra into Ambrose's $ {H^{\ast}}$algebra, Proc. Amer. Math. Soc. 8 (1957), 56-62. MR 0085481 (19:47b)
  • [5] -, On two-sided $ {H^{\ast}}$-algebras, Pacific J. Math. 16 (1966), No. 1.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.60, 46.55

Retrieve articles in all journals with MSC: 46.60, 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0194918-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society